# SDR MEX2003075

- Difficulty date: March 16, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO NR 2 ENGINE TAKE OFF THRUST  DID NOT ACCELERATE.  THE MOISTURE TRAP WAS DRAINED AND TEST WAS CORRECT IAW MM.
